JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOLVABILITY OF OVERDETERMINED PDE SYSTEMS THAT ADMIT A COMPLETE PROLONGATION AND SOME LOCAL PROBLEMS IN CR GEOMETRY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SOLVABILITY OF OVERDETERMINED PDE SYSTEMS THAT ADMIT A COMPLETE PROLONGATION AND SOME LOCAL PROBLEMS IN CR GEOMETRY
Han, Chong-Kyu;
  PDF(new window)
 Abstract
We study the existence of solutions for overdetermined PDE systems that admit prolongation to a complete system. We reduce the problem to a Pfaffian system on a submanifold of the jet space of unknown functions and then express the integrability conditions in terms of the coefficients of the original system. As possible applications we present some local problems in CR geometry: determining the CR embeddibility into spheres and the existence of infinitesimal CR automorphisms.
 Keywords
overdetermined PDE system;prolongation;complete system;involutivity;CR embedding;infinitesimal CR automorphism;
 Language
English
 Cited by
1.
FOLIATIONS ASSOCIATED WITH PFAFFIAN SYSTEMS,;

대한수학회보, 2009. vol.46. 5, pp.931-940 crossref(new window)
2.
GENERALIZATION OF THE FROBENIUS THEOREM ON INVOLUTIVITY,;

대한수학회지, 2009. vol.46. 5, pp.1087-1103 crossref(new window)
3.
COMPLEX SUBMANIFOLDS IN REAL HYPERSURFACES,;;

대한수학회지, 2010. vol.47. 5, pp.1001-1015 crossref(new window)
1.
COMPLEX SUBMANIFOLDS IN REAL HYPERSURFACES, Journal of the Korean Mathematical Society, 2010, 47, 5, 1001  crossref(new windwow)
2.
Infinitesimal Isometries Along Curves and Generalized Jacobi Equations, Journal of Geometric Analysis, 2013, 23, 1, 377  crossref(new windwow)
3.
Local embeddability of CR manifolds into spheres, Mathematische Annalen, 2009, 344, 1, 185  crossref(new windwow)
 References
1.
Exterior differential systems, 1986.

2.
Proc. Symp. Pure Math., 1977. vol.30. pp.141-168

3.
Rocky Mt. J. Math., 1993. vol.23. pp.1231-1252 crossref(new window)

4.
J. Korean Math. Soc., 2002. vol.39. 1, pp.91-102 crossref(new window)

5.
Acta Math., 1974. vol.133. pp.219-271 crossref(new window)

6.
Ann. of Math. Stud., 1987. 114,

7.
Math. Ann., 1997. vol.309. pp.229-238

8.
J. Koeran Math. Soc., 2000. vol.37. 2, pp.225-243

9.
An introduction to CR structures, 1990.

10.
J. Korean Math. Soc., 2002. vol.39. 2, pp.237-252 crossref(new window)

11.
Local embeddibility of pseudo-hermitian manifolds into spheres, 0000.

12.
Amer. J. Math., 1957. vol.79. pp.1-47 crossref(new window)

13.
Existence of infinitesimal automorphisms in the three dimensional CR manifolds of nondegenerate Leve form, 0000.

14.
CR embeddibility of ellipsoids into spheres, 0000.

15.
Applications of Lie groups to differential equations, 1993.

16.
Publish or Perish, 1970. vol.2.

17.
J. Math. Soc. Japan, 1962. vol.14. pp.397-429 crossref(new window)

18.
Japan. J. Math., 1976. vol.2. pp.131-190

19.
Indiana Univ. Math. J., 1979. vol.28. pp.405-416 crossref(new window)

20.
Hokkaido univ. Preprint Series in Math., 2001. vol.524.